# SDR SWIA2019072546090

- Difficulty date: June 19, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 40,691 hours, 34,126 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Cracked
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION ON RT TRUNNION HOLE FAILS NDT.  C-CHECK RO: 7/25/19. REMOVED AND REPLACED RT TRUNNION.
